USP Electronic Research Repository

Parameter identification problems for a class of strongly damped nonlinear wave equations

Nakagiri, S. and Ha, J-H. and Vanualailai, Jito (2008) Parameter identification problems for a class of strongly damped nonlinear wave equations. Scientiae Mathematicae Japonicae, 67 (3). pp. 337-352. ISSN 1346-0862

Full text not available from this repository.

Abstract

Parameter identification problems of spatially varying coefficients in a class of strongly damped nonlinear wave equations are studied. The problems are formulated by a minimization of quadratic cost functionals by means of distributive and terminal values measurements. The existence of optimal parameters and necessary optimality conditions for the functionals are proved by the continuity and G\^{a}teaux differentiability of solutions on parameters.

Item Type: Journal Article
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Neha Harakh
Date Deposited: 15 Nov 2008 10:06
Last Modified: 16 Jul 2012 14:32
URI: http://repository.usp.ac.fj/id/eprint/770
UNSPECIFIED

Actions (login required)

View Item